# SDR AALA20150401001

- Difficulty date: March 25, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 44,458 hours, 12,677 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Shim
- Part number: 113N106010
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATION AT LT MAIN GEAR FWD TRUNNION MOUNT CASTING, OTBD SIDE, FWD END.  REPAIRED SHIM FOLLOWING INSTRUCTIONS OUTLINED IN EA 57-039202 DATED 3 31 2015.
